# SDR DXTA2015090806076

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 11,240 hours, 6,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Part number: 99141712
- Part serial: 0278
- Condition: Faulted
- Location: Cabin Door
- Part time: 4,410 hours, 2,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT AT 41000, THE CABIN DOOR SEAL, AMBER LIGHT CAME ON.  LATER THE CABIN DOOR BEGAN TO MAKE A VERY LOUD NOISE & THEN WE BEGAN TO LOSE CABIN PRESSURE.  FOUND 2 CHECK VALVES WITH UPGRADED PN 9914786-1 & IN SERVICEABLE CONDITION, THE OTHER 3 ARE PN 9914171-1 WITH 1 CHECK VLV FROM RT ENG STUCK OPE.  R & R 3 SERVICE AIR CHECK VALVES IAW MM CHAPTER 36-15-00 REV 44.  ALL VLVS LEAK  & OPS CHECKED GOOD ON THE SHIP SIDE.  R & R RT ENG SERVICE AIR CHECK VALVE.  REPLACED WITH VALVE.  R & R TEST PORT SERVICE AIR CHECK VALVE.  REPLACED GROUND SERVICE AIR CHECK VALVE.  ENGINE AIR SUPPLY SIDE OF CHECK VALVES LEAK CHECKED GOOD.
